Extremal disconnectedness modulo dual filtrations.

Dontchev, J.; Rose, D.

Mathematica Pannonica (1998)

  • Volume: 9, Issue: 1, page 33-46
  • ISSN: 0865-2090

How to cite


Dontchev, J., and Rose, D.. "Extremal disconnectedness modulo dual filtrations.." Mathematica Pannonica 9.1 (1998): 33-46. <http://eudml.org/doc/230242>.

author = {Dontchev, J., Rose, D.},
journal = {Mathematica Pannonica},
keywords = {topological ideal; -extremally disconnected space; -extremally disconnected space},
language = {eng},
number = {1},
pages = {33-46},
publisher = {University of Miskolc},
title = {Extremal disconnectedness modulo dual filtrations.},
url = {http://eudml.org/doc/230242},
volume = {9},
year = {1998},

AU - Dontchev, J.
AU - Rose, D.
TI - Extremal disconnectedness modulo dual filtrations.
JO - Mathematica Pannonica
PY - 1998
PB - University of Miskolc
VL - 9
IS - 1
SP - 33
EP - 46
LA - eng
KW - topological ideal; -extremally disconnected space; -extremally disconnected space
UR - http://eudml.org/doc/230242
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.